# SDR C77A339169

- Difficulty date: November 27, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N638CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 5,267 hours, 3,134 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 005621
- Condition: Discharged
- Location: Emergency Lights
- Part time: 5,217 hours, 3,134 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS STAY ON WITH POWER OFF.  REPLACED EMERGENCY BATTERY LIGHT POWER UNIT AT L1 DOOR LOCATION IAW E-175 AMM 33-50-01.OPS CHECK GOOD A/C OK FOR SERVICE.
